MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV SYSTEM W.PRECHAMBER 5/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV SYSTEM W.PRECHAMBER 5/30; HYDROCEPHALUS MANAGEMENT
Model Number FV328T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: ( description incoming product condition) the valve was received submersed in an unidentified liquid in the provided returnkit.Result: first we performed a visual inspection of the progav.No significant deformations or damage of the valve were detected during the visual inspection.Next, we tested the permeability of the valve.The valve was shown to have a blockage.Then we carried out a computer controlled simulated flow test.The measured opening pressure was within the accepted tolerance in both positions.Finally, we have dismantled the valve.There were no visible deposits observed inside the valve.We suspect that possible deposits, which could have been responsible for blockage in the past were flushed out by the computer controlled test.Based on our investigation, we are unable to substantiate the clinical claim of underdrainage.At the time of our investigation, the valve was operating within the specified tolerances.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke (b)(4).No further actions required.
 
Event or Problem Description
According to the complainant a gav system was blocked or under-draining postoperatively.The patient was originally implanted on (b)(6) 2015 (abdominal).The valve was explanted on (b)(6) 2017 and returned to the manufacturer for evaluation.Further details were not provided.Height: 165 cm.

Brand Name
GAV SYSTEM W.PRECHAMBER 5/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12892817
Report Number3004721439-2021-00757
Device Sequence Number1491893
Product Code JXG
UDI-Device Identifier04041906126803
UDI-Public4041906126803
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV328T
Device Catalogue NumberFV328T
Device Lot Number20024513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown
Patient Weight80 KG